Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking stamlo beta, telma. Tendency for BP increase. Take losar?

I am 65 yrs of age and reciding in Pune India. I was taking Stamlo Beta for about five years and then our family physician changed that to Telma 40 in August 11 due certain disorder in Creataninine in Kidney Function. After taking Telma 40 for few days I had some giddyness and the medicine was changed to Telma H since about about six/seven months due to dual action on BP and Kidney function control. Now recently I visited some place Kolkata in India where ambient temp was very high and when I returnedd to Pune my BP was found low as 100/64. doctor advised to change to Telma40 and to take some energel powder after mixing with water. After taking Telma 40 again gidiness started and I stopped taking BP tablets since last one week and my present BP level is 120/80. Doctor advised if there is tendency to increase BP again to take Losar 25 in place of Telma40 due tomgiddyness problem. Pl advice.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Telmisartan and Losartan help in the long run by slowing down kidney damage, they also have beneficial effect on the heart. However they are useful for the kidneys only if you have increased protein in the I urine.

What has been your BP during the times you've been giddy. If low BP is the cause maybe a smaller dose might work.

Has your creatinine and potassium been checked recently. If not, check that.

Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor